Thanks for visiting HEALTHCAREMAGIC
YOU have suffering PARKINSONIAN SYNDROME .Sometimes this is may be due to chronic lead poisoning in painter.YOU have to undergo investigation and consult doctor.
Just tell me the type of stone he has (Calcium or urates)
Thanks for query,
It seems that you might have appendicitis or renal colic.
Go for Ultra sound,
Go for urine check up.
After reports go for treatment accordingly.
Take plenty of water.
Ok and bye.
Thanks for the query H.C.M. Forum.
What was the reason of death of baby ?
Now there is swelling , reasons are many as,
kidney infection ,
Congestive heart failure,
Without knowing detail it is not possible to find out exact cause of...
Thanks for the query to H.C.M. Forum.
Blood in urine means hematuria and usually associated with urinary tract system.
May be due to ,
calculus ( as you are also complaining of pain in right side of abdomen),
tuberculosis in renal system ,
Consult Urologist and...
It would have been great if you could have mentioned your age and sex as well. This may be the symptoms of urinary tract infection. You will need to give your urine sample for analysis. This will help you check if it is an infection in the urinary tract. In the meanwhile you need to take...
History noted. Kindly don't worry. The PCOD with which you have already been diagnosed is having no role with this current issue. The kidney stones is the problem which has caused the bleeding in urine and reason for the severe left sided abdominal pain. The extreme intense pain has caused...
This type of pain which is going from 'loin to groin' ie it causes pain in the kidney region and then to the testis is characteristic of ureteric stones.
When the stone moves from kidney to bladder through yreter it causes an intense pain.
The next step is ti get a X-ray of...
For patient on dialysis for chronic kidney disease there will not be any benefit of herbal medicines.There are no clinical trials of proven efficasy regarding such herbal medicines.Herbal medicines may contain toxic substances that will damage kidney further.Hence none of nephrologist...